Author (Surname)
Year DOI
Title (primary)
Title (secondary)
ISBN ISSN
Ref Type Edition
Journal / Series
POFIII
Department
Free/Open Access
sort by: Author Year Title (Primary) ID
                Export:

1 Hits

<< >>
ID publication
24553 Clark, A.T., Arnoldi, J.-F., Zelnik, Y.R., Barabas, G., Hodapp, D., Karakoç, C., König, S., Radchuk, V., Donohue, I., Huth, A., Jacquet, C., de Mazancourt, C., Mentges, A., Nothaaß, D., Shoemaker, L.G., Taubert, F., Wiegand, T., Wang, S., Chase, J.M., Loreau, M., Harpole, S. (2021):
General statistical scaling laws for stability in ecological systems
Ecol. Lett. 24 (7), 1474 - 1486
full text (doi)
<< >>